Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized intersection multiplicities of modules. II


Author: Sankar P. Dutta
Journal: Proc. Amer. Math. Soc. 93 (1985), 203-204
MSC: Primary 13H15; Secondary 13D99, 13H10
DOI: https://doi.org/10.1090/S0002-9939-1985-0770519-4
MathSciNet review: 770519
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The vanishing conjecture for intersection multiplicities in dimensions $ \leqslant 5$ is true in greater generality than previously known.


References [Enhancements On Off] (What's this?)

  • [C-E] H. Cartan and S. Eilenberg, Homological algebra, Chapter XVI, Princeton Univ. Press, Princeton, N. J., 1973. MR 0077480 (17:1040e)
  • [D-H-M] S. P. Dutta, M. Hochster and J. E. McLaughlin, Modules of finite projective dimension with negative intersection multiplicity, preprint.
  • [D1] -, Generalized intersection multiplicities of modules, Trans. Amer. Math. Soc. 276 (1983), 657-669. MR 688968 (84i:13024)
  • [D2] -, Frobenius and multiplicities, J. Algebra 85 (1983), 424-448. MR 725094 (85f:13022)
  • [H] M. Hochster, Conference on commutative algebra, Lecture Notes in Math., vol. 311, Springer-Verlag, Berlin and New York, 1973, pp. 120-152. MR 0340251 (49:5006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H15, 13D99, 13H10

Retrieve articles in all journals with MSC: 13H15, 13D99, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0770519-4
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society